# SDR FDEA201101150178

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757231
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22-R INSIDE FWD CARGO COMPARTMENT BS 740-760 HAS CORROSION.  REMOVED CORROSION ON S-22R STA 740-760 IAW SRM 51-10-02. BLENDED AREA L=1.5 W=1.0  D=.020. ORIGINAL MATERIAL .071 AFTER REWORK .051.  NO ALLOWABLE DAMAGE FOR SF STRINGERS. REPAIRED STRINGER IAW SRM 53-00-03, FIG 201, REPAIR 2.  CATEGORY "A" MAJOR REPAIR.
